Please use this identifier to cite or link to this item:
Title: The periodic logistic equation with spatial and temporal degeneracies
Contributor(s): Du, Yihong  (author); Peng, Rui (author)
Publication Date: 2012
DOI: 10.1090/S0002-9947-2012-05590-5
Handle Link:
Abstract: In this article, we study the degenerate periodic logistic equation with homogeneous Neumann boundary conditions... Our analysis leads to a new eigenvalue problem for periodic-parabolic operators over a varying cylinder and certain parabolic boundary blow-up problems not known before. The investigation in this paper shows that the temporal degeneracy causes a fundamental change of the dynamical behavior of the equation only when spatial degeneracy also exists; but in sharp contrast, whether or not temporal degeneracy appears in the equation, the spatial degeneracy always induces fundamental changes of the behavior of the equation, though such changes differ significantly according to whether or not there is temporal degeneracy.
Publication Type: Journal Article
Grant Details: ARC/DP1093638
Source of Publication: Transactions of the American Mathematical Society, 364(11), p. 6039-6070
Publisher: American Mathematical Society
Place of Publication: United States of America
ISSN: 1088-6850
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 84
Views: 80
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on Mar 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.